Algèbre homologique
Une structure de catégorie de modèles de Quillen sur la catégorie des dg-catégories
[A Quillen model structure on the category of dg categories]
Comptes Rendus. Mathématique, Volume 340 (2005) no. 1, pp. 15-19.

We construct a cofibrantly generated Quillen model structure on the category of small differential graded categories.

Nous construisons une structure de catégorie de modèles de Quillen à engendrement cofibrant sur la catégorie des petites catégories différentielles graduées.

Received:
Accepted:
Published online:
DOI: 10.1016/j.crma.2004.11.007
Tabuada, Goncalo 1

1 Université Paris 7 – Denis Diderot, UMR 7586 du CNRS, case 7012, 2, place Jussieu, 75251 Paris cedex 05, France
@article{CRMATH_2005__340_1_15_0,
     author = {Tabuada, Goncalo},
     title = {Une structure de cat\'egorie de mod\`eles de {Quillen} sur la cat\'egorie des dg-cat\'egories},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {15--19},
     publisher = {Elsevier},
     volume = {340},
     number = {1},
     year = {2005},
     doi = {10.1016/j.crma.2004.11.007},
     language = {fr},
     url = {http://www.numdam.org/articles/10.1016/j.crma.2004.11.007/}
}
TY  - JOUR
AU  - Tabuada, Goncalo
TI  - Une structure de catégorie de modèles de Quillen sur la catégorie des dg-catégories
JO  - Comptes Rendus. Mathématique
PY  - 2005
SP  - 15
EP  - 19
VL  - 340
IS  - 1
PB  - Elsevier
UR  - http://www.numdam.org/articles/10.1016/j.crma.2004.11.007/
DO  - 10.1016/j.crma.2004.11.007
LA  - fr
ID  - CRMATH_2005__340_1_15_0
ER  - 
%0 Journal Article
%A Tabuada, Goncalo
%T Une structure de catégorie de modèles de Quillen sur la catégorie des dg-catégories
%J Comptes Rendus. Mathématique
%D 2005
%P 15-19
%V 340
%N 1
%I Elsevier
%U http://www.numdam.org/articles/10.1016/j.crma.2004.11.007/
%R 10.1016/j.crma.2004.11.007
%G fr
%F CRMATH_2005__340_1_15_0
Tabuada, Goncalo. Une structure de catégorie de modèles de Quillen sur la catégorie des dg-catégories. Comptes Rendus. Mathématique, Volume 340 (2005) no. 1, pp. 15-19. doi : 10.1016/j.crma.2004.11.007. http://www.numdam.org/articles/10.1016/j.crma.2004.11.007/

[1] Bergner, J. A model category structure on the category of simplicial categories | arXiv

[2] Drinfeld, V. DG quotients of DG categories, J. Algebra, Volume 272 (2004), pp. 643-691

[3] Dwyer, W.G.; Kan, D.M. Simplicial localizations of categories, J. Pure Appl. Algebra, Volume 17 (1980), pp. 267-284

[4] Hovey, M. Model Categories, Math. Surveys Monographs, vol. 63, American Mathematical Society, Providence, RI, 1999

[5] Joyal, A.; Tierney, M. Strong stacks and classifying spaces, Category Theory, Lecture Notes in Math., vol. 1488, Springer, Berlin, 1991

[6] Keller, B. Deriving DG categories, Ann. Sci. École Norm. Sup., Volume 27 (1994), pp. 63-102

[7] C. Rezk, A note on a certain model category structure on the category of categories, available at http://www.math.uiuc.edu/~rezk

[8] Tabuada, G. Une structure de catégorie de modèles de Quillen sur la catégorie des dg-catégories | arXiv

[9] Töen, B. The homotopy theory of dg-categories and derived Morita theory | arXiv

Cited by Sources: